MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE +; SEE H10

EXACTECH, INC. CR TIBIAL INSERT SZ 3, 9MM, SLOPE +; SEE H10
Model Number 200-63-09
Medical Device Problem Codes Material Integrity Problem (2978); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 07/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information received by the legal department on 28 feb 2023: on (b)(6) 2012, the patient underwent a right total knee replacement with an exactech knee device.On (b)(6) 2017, approximately 5 years later the patient underwent revision of the right exactech knee device secondary to significant polyethylene liner wear with resulting metallosis, osteolysis, and synovitis.It is also stated that despite undergoing the revision surgery, the patient experiences daily knee pain and discomfort which limit activities of daily living and recreation and impacts quality of life.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Procodes: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: 2350164 200-02-35 - three peg patella 35mm; 2199224 204-04-33 - trapezoid tibial tray sz 3f/3t; 1304943 230-03-03 - optetrak asy,cr cemented femoral, sz 3.Follow up type: initial and fu1 fda mdr reported under mfr# 1038671-2017-00535, this is being filed, with additional information and this is from a historical case before electronic complaint handling system.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 3, 9MM, SLOPE +
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16617465
Report Number1038671-2023-00513
Device Sequence Number6093573
Product Code JWH
UDI-Device Identifier10885862041067
UDI-Public10885862041067
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2013
Device Model Number200-63-09
Device Catalogue Number200-63-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown